Erratum: Eccentricity growth rates of tidally distorted discs

Authors

Errata

This article corrects:

  1. Eccentricity growth rates of tidally distorted discs Volume 406, Issue 4, 2777–2786, Article first published online: 27 May 2010

E-mail: lubow@stsci.edu

The paper ‘Eccentricity growth rates of tidally distorted discs’ was published in Mon. Not. R. Astron. Soc. 406, 2777–2786 (2010). There are some typos/errors in the equations involving numerical factors that are corrected as below.

Equation (9):

image(9)

Equation (35):

image(35)

Equation (37):

image(37)

Equation (38):

image(38)

Ancillary